# SDR NOCA03006

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Panel
- Part number: 285T05534
- Part serial: D00723
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ILS WILL NOT TEST AND GS/LOC IND DISPLAYED IN CAPTAINS PDF WITH ILS CONTROL PANEL IN PARK.
